


Recofast Plus New Oral Suspension
Manufacturer
Shreya Life Sciences Pvt Ltd
Salt Composition
Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (25mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Recofast Plus New Oral Suspension is a combination of four medicines used to treat symptoms of common cold, hay fever, and other respiratory tract conditions in children.
Dosage Form
Oral Suspension
Introduction
Recofast Plus New Oral Suspension is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions. Give Recofast Plus New Oral Suspension to your child by mouth with or without food. If your child develops a stomach upset, prefer giving it with food. Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Recofast Plus New Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
Safety Information
Side Effects
Vomiting Diarrhea Nausea Dizziness Rash Headache
Alcohol Warning
It is unsafe to consume alcohol with Recofast Plus New Oral Suspension.
Breastfeeding Warning
Recofast Plus New Oral Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Recofast Plus New Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
How it works
Recofast Plus New Oral Suspension is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Phenylephrine is a decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Sodium citrate is a mucolytic that thins and loosens mucus (phlegm) making it easier to cough out.
Quick Tips
Recofast Plus New Oral Suspension may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities. Never combine Recofast Plus New Oral Suspension with other cold and flu medicines as that may lead to side effects. Stop Recofast Plus New Oral Suspension and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties. Practice self-care tips: clean and disinfect surfaces after sneezing and coughing to avoid allergy, give your child plenty of fluids, restrain your child from having caffeinated products and foods that are spicy and fried, make your child gargle with warm saltwater, ensure your child takes enough rest.
Related Medicines

Wikoryl Oral Suspension American Ice Cream

Pinkold Oral Suspension

Elzico Plus Oral Suspension

Unicold S Oral Suspension

Relip Oral Suspension

OsheeKold-JR Oral Suspension Mango

Nasyle Cold Oral Suspension

Agicold Suspension

Coldson Oral Suspension Mango
